# SDR GTIA2020070635225

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,618 hours, 2,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT WITH DAY MUSKY SMELL STARTED AT 9,000 FT WHEN THRUST WENT TO IDLE, DISSAPITED THEN CAME BACK.  F/A'S REPORTED SMELL FROM ROW 13-18 AS WELL AS IN THE COCKPIT.  REF TSM 71-00-00-810-831A.  PERFORMED DECONTAMINATION OF THE ECS WITH ENG NR 1 + NR 2 IAW AMM 21-00-00.  NO FUME ODOR NOTICED.  AS PRECAUTIONARY R+R RECIRCULATION FILTERS 4012 HM AND 4013 HM IAW AMM 31-32-41.
